# SDR MALA975581

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC726B
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 81
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TURN-BACK INSPECTION, A CRACK WAS FOUND IN THE WING RIB LOWER FLANGE AT WS 81 WITHIN THE RT BATTERY BOX.  REPAIR WAS COMPLETED BY INSTALLING A REPAIR DOUBLER IAW AEROTECH DESIGNS E.O. NR 01-96125.  (X)
